Sort by:
5281–5296 of 219386 Results
-
Alatrol Syrup Allergy Relieve contains Cetirizine which is an antihistamine that relieves allergy symptoms such as : Watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching. Works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction. They block the effects of histamines. Histamines are produced by the body and in-turn cause fever,?itching,?sneezing, a runny nose, or watery eyes in allergic conditions.Sku: 1719241005-126
Alatrol Syrup Allergy Relieve 5mg/5ml 60ml
₦120.00 -
-
[Alaxan FRActive Ingredients: Ibuprofen, ParacetamolDose/Form: 200 mg / 325 mg CapsuleIndication: Used for the relief of mild to moderate pain such as headaches, muscle aches, arthritis, back pain, and toothaches. It also helps reduce fever and inflammation caused by musculoskeletal and other conditions.This product requires a valid prescription for purchase. Kindly upload your prescription during checkout. Our pharmacist will contact you to review and validate your order promptly. Thank you very much ka-Shield!Disclaimer: The information here is for general informational purposes only and is not a substitute for medical advice, diagnosis, or treatment. Always consult your healthcare provider for guidance specific to your health needs.Sku: 1781747402-2291
Alaxan FR (Ibuprofen + Paracetamol) 200mg/325mg Capsule
₦238.00 -
Alaxan FR Active Ingredient: Ibuprofen / Paracetamol Dose/Form: 200mg / 325mg capsule (5+1 pack) Indication: Alaxan FR is used for the relief of mild to moderate pain, including muscle pain, joint pain, back pain, and headaches. The combination of Ibuprofen and Paracetamol provides effective pain relief with anti-inflammatory benefits, making it ideal for managing body pain due to strenuous activities.Disclaimer: "The information here is for general informational purposes only and is not a substitute for medical advice, diagnosis, or treatment. Always consult your healthcare provider for guidance specific to your health needs."Sku: 1781740715-641
Alaxan FR (Ibuprofen + Paracetamol) 200mg/325mg Capsule 5+1 pack
₦1,176.00 -
-
Alaxan FR 200mg / 325mg Capsule 5+1 Promo PackSku: 1764739097-4481
Alaxan FR 200mg / 325mg Capsule 5+1 Promo Pack
₦1,402.50 -
Alba Botanica | Kids Tropical Fruit Sunscreen Spray SPF50Sku: 1765033470-1761
Alba Botanica | Kids Tropical Fruit Sunscreen Spray SPF50
₦47,320.00 -
Alba Botanica | After Sun Lotion 80% Aloe Vera 237mlSku: 1765033461-1760
Alba Botanica | After Sun Lotion 80% Aloe Vera 237ml
₦30,680.00 -
Alba Botanica | Hawaiian Aloe Vera Sunscreen Lotion SPF30 89mlSku: 1765033452-1759
Alba Botanica | Hawaiian Aloe Vera Sunscreen Lotion SPF30 89ml
₦30,680.00 -
Alba Botanica | Hawaiian Sunscreen Face Island Vibe SPF15 89mlSku: 1765033431-1758
Alba Botanica | Hawaiian Sunscreen Face Island Vibe SPF15 89ml
₦30,680.00 -
Alba Botanica | Hawaiian Sunscreen Face Island Vibe SPF30 89mlSku: 1765033423-1757
Alba Botanica | Hawaiian Sunscreen Face Island Vibe SPF30 89ml
₦30,680.00 -
Alba Botanica | Hawaiian Sunscreen Face Island Vibe SPF50 89mlSku: 1765033414-1756
Alba Botanica | Hawaiian Sunscreen Face Island Vibe SPF50 89ml
₦47,320.00 -
Alba Botanica | Sensitive Sunscreen SPF50 148mlSku: 1765033405-1755
Alba Botanica | Sensitive Sunscreen SPF50 148ml
₦47,320.00 -
-














